Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 29, 2012Murray County, Georgia

NWS Atlanta, GA issued this special weather statement at May 29, 2012, 7:29 PM EDT for Murray County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 7:29 PM EDT (23:29 UTC)
Expired
May 29, 2012, 8:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

County Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 126 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WWUS82 KFFC 292329
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE MAY 29 2012

GAZ005-300000-
729 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MURRAY COUNTY UNTIL
800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND RAMHURST...MOVING SOUTH AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MURRAY COUNTY...INCLUDING AREAS AROUND NORTH GEORGIA SPEEDWAY...
RAMHURST AND CARTERS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8465 3458 8465 3460 8472 3461 8473
      3460 8472 3462 8471 3463 8473 3461 8475
      3461 8484 3471 8487 3472 8486 3475 8466
TIME...MOT...LOC 2329Z 355DEG 13KT 3468 8474

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 29, 3:40 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 29, 3:40 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE MAY 29 2012

...CONTINUED LOCALLY HEAVY RAINFALL IN BANDS FROM REMNANTS OF BERYL...

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

CENTER OF THE REMNANTS OF BERYL HAS NOW ENTERED THE FORECAST AREA
MOVING FROM TELFAIR COUNTY INTO WHEELER. EASTERN SIDE OF THE STORM
HAS DEFINITELY BEEN THE WETTEST IN THE THIS STORMS HISTORY AND
TODAY IS NO DIFFERENT WITH FEEDER BANDS OFF THE ATLANTIC COAST
PROVIDING THE MOST CONSISTENT HEAVY RAINFALL. SHOULD SEE ACTIVITY
LOCALLY ENHANCE THROUGH THE AFTERNOON BUT INSTABILITY WILL REMAIN
MARGINAL DUE TO ENHANCED CLOUD COVER. STILL THINKING THE EASTERN
TIER OF THE FORECAST AREA COULD SEE 1 TO 2 INCHES WITH LOCALLY
HIGHER AMOUNTS WHERE CONVECTIVE BANDS SET UP THROUGH THIS EVENING.

SHEAR IS IMPRESSIVE IN THE LOW LEVELS WITH 30 TO 40 KNOTS AT
925MB...AGAIN OVER THE EASTERN SECTIONS. HAVE JUST NOT HAD THE
INSTABILITY TO TAKE ADVANTAGE OF SHEAR PROFILE THUS FAR BUT WILL
NEED TO MONITOR CELLS CLOSELY FOR POTENTIAL FOR ROTATION IN CELLS
OR ISOLATED STRONG GUSTS.

SEPARATE ARE OVER MISSISSIPPI THIS MORNING DISSIPATED FOR THE
MOST PART AS IT MOVED INTO PORTIONS OF ALABAMA. HRRR STILL KEYING
IN ON NW GEORGIA FOR POSSIBLE LATE TSRA DEVELOPMENT AND HAVE KEPT
LOW END CHANCE POPS IN THERE THROUGH THIS EVENING.

ON THE BACK SIDE OF BERYL...SIGNIFICANTLY DRIER AIR TO WORK ITS
WAY IN WITH SOUNDINGS SHOWING A PROFILE BARELY SUPPORTIVE OF CU
FORMATION IN THE AFTERNOON FROM ATL NORTHWARD. SLIGHTLY BETTER
MOISTURE OVER THE SOUTHERN TIER AND EMBEDDED SHORTWAVE DURING THE
AFTERNOON SHOULD ALLOW FOR LOW END SCT THUNDERSTORM ACTIVITY.

DEESE

.LONG TERM /THURSDAY THROUGH TUESDAY/...
TD BERYL PULLS OUT OF THE AREA WEDNESDAY AS A FRONTAL SYSTEM SWEEPS
THROUGH THE STATE. UPPER LEVEL WESTERLY FLOW KEEPS RESIDUAL MOISTURE
OVER THE AREA THROUGH THURSDAY AHEAD OF ANOTHER FRONTAL SYSTEM
MOVING INTO THE STATE FRIDAY. WILL CONTINUE WITH SLIGHT/CHANCE POPS
THROUGH THE END OF THE WEEK. RAIN CHANCES SIGNIFICANTLY INCREASE FOR
THURSDAY AND FRIDAY AS MODELS SHOWING AN UPPER LOW AND ASSOCIATED
FRONTAL BOUNDARY PUSHING EAST OF THE PLAINS ON THURSDAY AND DRAGGING
A COLD FRONT ACROSS THE FORECAST AREA FRIDAY/FRIDAY NIGHT. EXPECT
THE GREATEST THUNDERSTORM THREAT TO BE DURING THE DAY FRIDAY...WITH
2000-2500 CAPE...40KT LOW LEVEL JET AND MODERATE DIFFLUENT FLOW
ALOFT. TOTAL RAINFALL AMOUNTS FOR THURSDAY AND FRIDAY WILL LIKELY BE
AND INCH OR LESS. ONCE THIS FRONT MOVES THROUGH...HIGH PRESSURE
BUILDS IN AND CLEAR TO PARTLY CLOUDY SKIES PREVAIL FOR THE WEEKEND
AND INTO EARLY NEXT WEEK.

01

&&

.AVIATION...
18Z UPDATE... AS HAS BEEN THE CASE FOR THE LAST FEW
DAYS...OUTER ENVELOPE OF PRECIPITATION ASSOCIATED WITH BERYL HAS
EXPANDED DURING THE DAYTIME HOURS. THIS HAS ALLOWED BANDED
PRECIPITATION TO ROTATE THROUGH THE AHN AND ATL AREA SITES WITH
JUST SHRA NOTED WITH A NOTICEABLE LACK OF TSRA. FOR THE 18Z
PACKAGE...WILL INITIALIZE WITH A SHORT TERM TEMPO FOR SHRA AND
THEN TRANSITION TO VCSH FOR THE REMAINDER OF THE EVENING. TSRA NOT
OUR OF THE QUESTION BUT CHANCES APPEAR TOO LOW TO INCLUDE IN TEMPO
AT THIS TIME. WINDS LOOK TO SHIFT FROM NNE TO NNW DURING THE
OVERNIGHT HOURS WITH MOST LIKELY TIME BETWEEN 06Z AND 09Z.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON ALL ELEMENTS

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  92  65  90 /  60  10  10  30
ATLANTA         68  91  70  88 /  40  10  20  30
BLAIRSVILLE     62  85  61  82 /  40  20  20  40
CARTERSVILLE    65  92  64  87 /  30  10  20  50
COLUMBUS        68  94  68  92 /  30  20  20  30
GAINESVILLE     64  90  67  84 /  50  10  20  40
MACON           68  93  68  93 /  60  10  10  30
ROME            65  93  63  86 /  30  10  20  50
PEACHTREE CITY  66  91  64  87 /  40  10  20  30
VIDALIA         68  91  70  94 / 100  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, May 29, 3:31 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT TUE MAY 29 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
331 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
WITHIN THE BANDS OF WIDESPREAD RAINFALL WILL BE ISOLATED
THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.
WINDY CONDITIONS ARE ALSO EXPECTED. THE GREATEST WINDS AND
RAINFALL AMOUNTS WILL BE IN THE SOUTHEAST PORTION.

.SYNOPSIS...
THE REMNANTS OF BERYL WILL TRACK NORTHEASTWARD ACROSS
SOUTHEAST GEORGIA TODAY AND CONTINUE TO INFLUENCE MUCH OF THE
AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE GUSTY WINDS OF 20 TO 25 MPH ACROSS
PORTIONS OF CENTRAL GEORGIA. WITHIN CONVECTION...PRIMARY HAZARDS
WILL BE BRIEF HEAVY RAIN...AND OCCASIONAL LIGHTNING.

.DISCUSSION...
BERYL IS EXPECTED TO TRACK NORTHEASTWARD TONIGHT ACROSS
SOUTHEASTERN GEORGIA... PLACING IT JUST WEST OF SAVANNAH BY EARLY
EVENING. AS A RESULT... CONVECTION WILL CONTINUE TO SPREAD INTO
PARTS OF CENTRAL GEORGIA THROUGH TONIGHT. CONVECTION WILL MAINLY
BE IN THE FORM OF SHOWERS WITH ONLY A SLIGHT THREAT OF EMBEDDED
THUNDERSTORMS DURING DAYTIME HEATING. THE HIGHEST CAPE VALUES LOOK
TO BE AROUND 1000 J/KG IN THE NORTH AND WEST PORTIONS AND UNDER
500 J/KG IN THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY... WITH A
MORE SIGNIFICANT CHANCE OF THUNDERSTORMS FOR THURSDAY THROUGH
FRIDAY NIGHT AS A DEVELOPING LOW PRESSURE SYSTEM AND ASSOCIATED
FRONTAL BOUNDARIES INFLUENCE THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 29, 5:35 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT TUE MAY 29 2012

GAZ001-002-011-292200-
535 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 600 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CLOUDLAND...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERRYTON...MENLO...
CLOUDLAND AND CENTER POST. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3471 8553 3462 8528 3442 8540 3451 8552
      3466 8555
TIME...MOT...LOC 2135Z 299DEG 9KT 3461 8553
Special weather statement, May 29, 6:34 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT TUE MAY 29 2012

GAZ002-004-011-019-292315-
634 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...CHATTOOGA AND FLOYD COUNTIES UNTIL 715 PM
EDT...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NAOMI...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER...CHATTOOGA AND FLOYD COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NAOMI...VILLANOW...
SUTTLES MILL...EVERETT SPRINGS...LAKE MARVIN AND SUBLIGNA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8526 3471 8496 3462 8502 3462 8506
      3459 8506 3459 8507 3455 8507 3454 8509
      3451 8509 3447 8511 3465 8531
TIME...MOT...LOC 2234Z 310DEG 9KT 3469 8525
Special weather statement, May 29, 6:36 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT TUE MAY 29 2012

GAZ005-007-292300-
636 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 700 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CRANDALL...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GILMER COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ETON...CRANDALL...CONASAUGA LAKE AND FORT
MOUNTAIN STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3487 8462 3485 8462 3486 8456 3484 8449
      3466 8464 3483 8479 3490 8471
TIME...MOT...LOC 2236Z 310DEG 9KT 3484 8470
Special weather statement, May 29, 6:59 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE MAY 29 2012

GAZ005-007-292330-
659 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATSWORTH...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GILMER COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHATSWORTH...FORT MOUNTAIN STATE PARK AND
RAMHURST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3478 8460 3464 8468 3475 8484 3482 8473
TIME...MOT...LOC 2259Z 306DEG 11KT 3478 8473
Special weather statement, May 29, 7:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE MAY 29 2012

GAZ005-300000-
729 PM EDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MURRAY COUNTY UNTIL
800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND RAMHURST...MOVING SOUTH AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MURRAY COUNTY...INCLUDING AREAS AROUND NORTH GEORGIA SPEEDWAY...
RAMHURST AND CARTERS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8465 3458 8465 3460 8472 3461 8473
      3460 8472 3462 8471 3463 8473 3461 8475
      3461 8484 3471 8487 3472 8486 3475 8466
TIME...MOT...LOC 2329Z 355DEG 13KT 3468 8474

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:35 PM EDTSpecial Weather StatementFFCChattooga25 min
May 29, 6:34 PM EDTSpecial Weather StatementFFCWalker41 min
May 29, 6:36 PM EDTSpecial Weather StatementFFCMurray24 min
May 29, 6:59 PM EDTSpecial Weather StatementFFCMurray31 min
May 29, 7:56 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.